# SDR GLBA20060966

- Difficulty date: July 20, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 23,710 hours, 29,018 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB OB OF POWER PACK CRACKED AT (L) BRACKET APPROX. 1 INCH BY 1 INCH IN LENGTH ORIGINATING FROM RIVET HEAD.  MAINTENANCE REPAIRED THE LT WING RIB OB OF HYDRAULIC POWER PACK ONE INCH CRACK AT W.S. 79.65 IAW SRM 51-70. REPAIR DIMENSION 4 INCH BY 2.7500 INCH. MATERIAL 2024 T-3 .063 INCH.
